# SDR DL76S070345

- Difficulty date: April 22, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- Aircraft time: 51,460 hours, 24,022 cycles
- Engine: Ge CF680A2
- Engine time: 55,811 hours, 26,294 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A2
- Part serial: 580322
- Condition: Power Loss
- Location: Nr 1
- Part time: 55,811 hours, 26,294 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CLIMB AND AT LEVEL 34K AND THROTTLING BACK TO CRZ POWER THE LEFT ENGINE HAD A LOUD POP WITH LOSS OF THRUST WITH ENGINE AT IDLE THERE WAS NO THROTTLE RESPONSE THEN THE ENGINE WAS SHUT DOWN BY THE PILOT.  A/C RETURNED TO ATL AND LANDED SAFELY.  NUMBER ONE ENGINE REPLACED PER TRANS 1T144.
